# SDR MWEA97025

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CRACK IN CANTED FRAME STA 1143 JUST BELOW HYDRAULIC ACTUATOR FOR VENTRAL STAIRS.  MAINTENANCE INSTALLED DOUBLER REPAIR IAW SRM 51-30.
